# SDR O2JA131201001

- Difficulty date: October 1, 2020
- Submitted: October 3, 2020
- Operation: Air carrier
- Aircraft: N131AJ
- Make and model: Lear 35A
- Aircraft serial: 381
- Aircraft time: 20,536 hours, 13,144 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

CABIN ALTITUDE STARTED RISING AT 1000 FAM AT FL 430 IN CRUISE.  TRIED TO STABILIZE CABIN ALTITUDE MANUALLY USING CHERRY-PICKER BUT TO NO AVAIL.  FORCED TO PERFORM EMER DESCENT AND DECLARE EMERGENCY.
